Polynomials that divide many trinomials

Hans Peter Schlickewei; Carlo Viola

Acta Arithmetica (1997)

  • Volume: 78, Issue: 3, page 267-273
  • ISSN: 0065-1036

How to cite


Hans Peter Schlickewei, and Carlo Viola. "Polynomials that divide many trinomials." Acta Arithmetica 78.3 (1997): 267-273. <http://eudml.org/doc/206947>.

author = {Hans Peter Schlickewei, Carlo Viola},
journal = {Acta Arithmetica},
keywords = {polynomials; division},
language = {eng},
number = {3},
pages = {267-273},
title = {Polynomials that divide many trinomials},
url = {http://eudml.org/doc/206947},
volume = {78},
year = {1997},

AU - Hans Peter Schlickewei
AU - Carlo Viola
TI - Polynomials that divide many trinomials
JO - Acta Arithmetica
PY - 1997
VL - 78
IS - 3
SP - 267
EP - 273
LA - eng
KW - polynomials; division
UR - http://eudml.org/doc/206947
ER -


  1. [1] K. Győry and A. Schinzel, On a conjecture of Posner and Rumsey, J. Number Theory 47 (1994), 63-78. Zbl0813.11061
  2. [2] E. C. Posner and H. Rumsey, Jr., Polynomials that divide infinitely many trinomials, Michigan Math. J. 12 (1965), 339-348. Zbl0144.03504
  3. [3] H. P. Schlickewei and W. M. Schmidt, On polynomial-exponential equations, II, to appear. Zbl0805.11029

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.